# SDR SCNA20250623222

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 60,412 hours, 23,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 796449: FOUND SEVERAL EMER LIGHTS INOP WHILE PERFORMING TASK CARD 330100000 - -RESOLUTION: REPAIRED BROKEN WIRE AND REINSERTED WIRE INTO GROUND BLOCK GD08006. R&R BATTERY PACK AND CHARGER ASSY AT ROW 22 AND ROW 7 REF AMM 33-51-06 AND SWPM 20-90-15. OPS CHECK GOOD
